MAUDE Adverse Event Report: AIRLIFE MICROCUFF; MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS/ORAL/NASAL MAGILL, MURPHY EYE/RADIOP

AIRLIFE MICROCUFF; MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS/ORAL/NASAL MAGILL, MURPHY EYE/RADIOP
Model Number 35111
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that they are noticing a marked increase in the incidence of pressure areas in patient's nares.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of (b)(6) 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 05 march 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.Risk assessment: the ultimate risk is low, as that is the highest risk of the patient/caregiver and regulatory/compliance considerations: 1.Patient/caregiver: performed risk assessment with dhfe-05285 rev 8; the most closely associated risk is id hzd016-01 with a probability of harm occurring p=1 and severity s=3 which is low risk.The calculated p1 for part number 35111a based on complaints and sales in the previous 24 months is (b)(4) remote (2).The calculated p1 for part number 35112a based on complaints and sales in the previous 24 months is (b)(4) remote (2).The calculated p1 for part number 35113a based on complaints and sales in the previous 24 months is (b)(4) remote (2).Therefore, the probability of harm occurring (p) is the same as the rma and is determined to be low risk per ref-20001-c1 rev 2.2.Regulatory/ compliance: reviewed ref-20001-c1 rev 2, and there is low regulatory/ compliance risk.3.Brand recognition and customer impact: reviewed ref-20001-c1 rev 2, and there is low brand recognition/customer impact.Device history record (dhr) review: no issues found in the dhr.Based on the device history record (dhr) review there were no abnormal processing issues noted.All products/packaging were produced per the approved manufacturing procedures, specifications, and inspections.Complaint history review: the complaint history was reviewed in (b)(6) from reported dates 2/3/24 through 2/3/26, for part number 35111a and failure mode "a040607 - material too rigid or stiff".There were 0 other complaints reported for the same issue and part number, during the same timeframe.Sales = (b)(4) ea.Calculated occurrence (p1) = (1 / (b)(4)) x 100 = (b)(4).Occurrence ranking = 2.The complaint history was reviewed in (b)(6) from reported dates 2/3/24 through 2/3/26, for part number 35112a and failure mode "a040607 - material too rigid or stiff".There were 0 other complaints reported for the same issue and part number, during the same timeframe.Sales = (b)(4) ea.Calculated occurrence (p1) = (1 / (b)(4)) x 100 = (b)(4).Occurrence ranking = 2.The complaint history was reviewed in (b)(6) from reported dates 2/3/24 through 2/3/26, for part number 35113a and failure mode "a040607 - material too rigid or stiff".There were 0 other complaints reported for the same issue and part number, during the same timeframe.Sales = (b)(4) ea.Calculated occurrence (p1) = (1 / (b)(4)) x 100 = (b)(4).Occurrence ranking = 2.

Brand Name
MICROCUFF
Common Device Name
MICROCUFF ENDOTRACHEAL TUBE FOR PEDIATRICS/ORAL/NASAL MAGILL, MURPHY EYE/RADIOP
Manufacturer (Section D)
AIRLIFE
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key24527659
Report Number1314417-2026-00010
Device Sequence Number8515310
Product Code BTR
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35111
Device Catalogue Number35111A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
35111A, 35112A, 35113A.; 35111A, 35112A, 35113A.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown